Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 249, NWS Louisville, KY

July 9, 20154 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 9, 2015, 1:11 PM EDT for 4 counties in Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 1:11 PM EDT (17:11 UTC)
Expired
Jul 9, 2015, 1:40 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Casey County, KY, Garrard County, KY, Lincoln County, KY, Marion County, KY

The radar

The Jackson,KY radar (KJKL), 119 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 1:37 PM EDTTSTM WND DMG3 W Liberty, KYTREES DOWN ON HIGHWAY 1547. ALSO TREE DOWN ON HIGHWAY 70 EAST.
Jul 9, 1:50 PM EDTTSTM WND DMG2 E Kings Mountain, KYTREES DOWN ACROSS HIGHWAY 127 NEAR KINGS MOUNTAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WUUS53 KLMK 091711
SVRLMK
KYC045-079-137-155-091740-
/O.NEW.KLMK.SV.W.0249.150709T1711Z-150709T1740Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
111 PM EDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 140 PM EDT

* AT 108 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GREENSBURG...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LIBERTY...STANFORD...CRESTON...RHEBER...DUNNVILLE...BEECH BOTTOM...
  PRICETOWN...JACKTOWN...CHILTON...LANHAMTOWN...PEYTONS STORE...EVANS
  FORD...RUBERT FORD...CANTOWN...ELLISBURG...PHIL...LAWHORN HILL...
  GILPIN...LABASCUS AND MIDDLEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3747 8438 3748 8444 3733 8450 3735 8455
      3734 8457 3720 8478 3719 8505 3754 8509
      3754 8501 3753 8490 3755 8484 3757 8459
      3753 8435 3749 8435
TIME...MOT...LOC 1711Z 263DEG 37KT 3732 8541

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 10:27 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 9, 10:27 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1027 AM EDT Thu Jul 9 2015

...Forecast Update...
Issued at 1025 AM EDT Thu Jul 9 2015

Area of showers is holding on roughly along and just either side of
the Western Kentucky and Bluegrass Parkways, with more showers
making their way across western Kentucky. Have bumped POPs into the
likely range for this corridor through about mid-afternoon. Still
expect this precip to diminish somewhat in coverage, but leave
enough boundaries to support scattered T-storms, especially down
into south-central Kentucky.

.SHORT TERM (Now through Friday)...
Issued at 303 AM EDT Thu Jul 9 2015

Low pressure crossing Ohio this morning will have a cold front
trailing back to southern Illinois. Scattered showers will be found
in southern Indiana and north central Kentucky in association with
this front. As the low moves through northern Pennsylvania this
afternoon it will drag the cold front southeastward into central
Kentucky. Though low level convergence will not be strong, we'll be
under the right entrance region of the upper jet with PWATs around
1.5 to 2 inches and attainable convective temps in the 80s to around
90. So, scattered thunderstorm development is expected, especially
south of the Ohio River near the front. Severe storms are not
anticipated, but a few of the cells could produce some gusty winds.
Even outside of thunderstorms we'll see winds gusting into the 20 to
30 mph range this afternoon. High temperatures will be tricky today
with the front bisecting the area. Will go with highs around 80 in
southern Indiana up to around 90 in southern Kentucky.

Tonight much of the thunderstorm activity should fall apart with the
setting of the sun. Winds will quickly settle down after sunset as
well. Some patchy fog isn't entirely out of the question from
southern Indiana into the Blue Grass, but there may be enough cloud
cover to prevent much fog formation. Lows will be in the 60s.

On Friday the much advertised upper ridge will be in place over the
southeast United States. The models have been fairly consistent
showing a disturbance riding along the northern edge of the ridge
and bringing scattered thunderstorms to the region. Mid level lapse
rates will be weak and freezing levels high, with severe weather
unlikely. Highs will be in the 80s.

.LONG TERM (Friday Night through Wednesday)...
Issued at 300 AM EDT Thu Jul 9 2015

The synoptic pattern Friday into Saturday is expected to feature
zonal flow aloft from the central Plains eastward to the
mid-Atlantic as the southern ridge begins to build northward. 09.00z
guidance for Friday night in relatively good agreement showing
subsidence in the wake of a shortwave that will pass during the day.
With PWATs still remaining high /around 1.75 inches/ and a lingering
boundary in place, an isolated shower or storm is possible through
Saturday morning across southern Indiana and northern Kentucky. A
mild night is expected with lows generally in the upper 60s to lower
70s.

Outside of the GFS solution, deterministic guidance shows the ridge
building further north on Saturday, helping to push the main energy
associated with any weather system just north of our area. Will
still keep a slight chance in our northern areas to account for
diurnal showers/storm and given the weaker cap. Otherwise, a warmer
day especially across south-central Kentucky where highs should top
out in the lower 90s with mid 80s to around 90 elsewhere.

Saturday night - Sunday

After a mostly dry Saturday night across the area, models are
showing that the upper ridge retrogrades far enough west on Sunday
to allow the upper flow to become more northwesterly. The GFS is the
most aggressive with this idea, bringing in a stronger shortwave
trough during the day, sparking off a higher coverage of
showers/storms. Meanwhile, the NAM/GEM/ECMWF are stronger with the
ridge and keep those troughs to our north. Will still advertise
chance POPs across southern Indiana and far northern Kentucky,
keeping south-central dry. After starting the day mild in the low
70s, highs Sunday look to top out in the upper 80s to lower 90s,
warmest across the southwest. As dewpoints remain in the upper 60s
to low 70s, plan on a humid day with maximum heat indices topping
out in the 100 to 102 range at times across south-central Kentucky.

Monday - Wednesday

A more amplified upper level pattern is expected across the CONUS,
featuring ridging across the Plains while a trough develops across
the Great Lakes and eastern CONUS. Several shortwave troughs will
ride through the northwest flow across our area, sparking rounds of
showers and thunderstorms. Overall, the pattern has the looks of
being more unsettled. Model guidance varies considerably on the
timing of any specific wave this many days out, but overall a blend
approach of POPs in the 40 to 60 percent range looks good for now.
The higher precipitation chances at this time look to be across
southern Indiana and northern Kentucky, where clouds/convection
would keep temperatures closer to climatology. Early morning
temperatures likely to vary from the mid 60s to lower 70s each day.

&&

.AVIATION (12Z TAF Update)...
Issued at 645 AM EDT Thu Jul 9 2015

A large area of light to moderate rain, with occasional MVFR vsby
and possibly briefly MVFR cigs will move through SDF at the
beginning of the TAF period. LEX will be on the south edge of the
area of rain, with BWG largely unscathed.

Later today a cold front dropping southward across central Kentucky
will spark thunderstorms, but they should be rather scattered so for
now will stick with just a VCTS in the TAFs.

Winds outside of showers/storms today will come in from the SW and
WSW and will gust to around 25 knots.

Skies will at least partially clear tonight and winds will settle
down. Some model guidance suggests the possibility of some fog or
low cloud by Friday morning -- can address that further in future
TAF issuances.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........RAS
Short Term.....13
Long Term......ZT
Aviation.......13
Hazardous weather outlook, Jul 9, 3:47 AM EDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 AM EDT THU JUL 9 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-100800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
347 AM EDT THU JUL 9 2015 /247 AM CDT THU JUL 9 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STORMS WILL BE POSSIBLE TODAY...ESPECIALLY THIS
AFTERNOON IN CENTRAL KENTUCKY. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL
BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THROUGH MUCH OF
THIS PERIOD AS A WEAK FRONTAL BOUNDARY STALLS IN THE REGION. THE
STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY
RAIN.

THIS WEEKEND WILL BE A HOT ONE WITH AFTERNOON HEAT INDEX READINGS
PEAKING AROUND 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/ZBT

In the hours before

Special weather statement, Jul 9, 9:25 AM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 AM CDT THU JUL 9 2015

KYZ027-061>063-091355-
BUTLER KY-EDMONSON KY-GRAYSON KY-HART KY-
825 AM CDT THU JUL 9 2015

...GUSTY SHOWERS WITH 40 MPH WINDS...

AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS WITH GUSTY WINDS 8 MILES NORTHWEST OF BROWNSVILLE...AND
MOVING EAST AT 55 MPH.

GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  MUNFORDVILLE...
  BROWNSVILLE...
  SWEEDEN AND BEE SPRING...
  STRAW AND OLLIE...
  BEE AND BIG WINDY...
  KESSINGER AND WINESAP...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
60 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3744 8577 3742 8572 3722 8569 3717 8647
      3734 8651
TIME...MOT...LOC 1325Z 262DEG 49KT 3726 8633

RAS
Special weather statement, Jul 9, 12:20 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 AM CDT THU JUL 9 2015

KYZ027-028-053-062>064-071-074-091650-
BARREN KY-EDMONSON KY-GRAYSON KY-GREEN KY-HARDIN KY-HART KY-LARUE
KY-WARREN KY-
1120 AM CDT THU JUL 9 2015

...SHOWERS AND THUNDERSTORMS WITH 40 MPH WINDS...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM GLENDALE
TO BROWNSVILLE TO NORTHWEST OF BOWLING GREEN...AND MOVING EAST AT 45
MPH.

GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  THREE SPRINGS...
  PLUM SPRINGS...
  MUNFORDVILLE...
  MOUNT VICTOR...
  MEMPHIS JUNCTION...
  TONIEVILLE AND TALLEY...
  PLANO AND WARREN COUNTY REGIONAL AIRPORT...
  LEAFDALE AND HARDCASTLE...
  ATHERTONVILLE AND MOTLEY...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 86.

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3696 8666 3700 8668 3707 8664 3716 8638
      3735 8616 3765 8597 3764 8557 3761 8561
      3760 8559 3754 8563 3752 8556 3756 8553
      3747 8547 3747 8558 3740 8555 3723 8563
      3717 8575 3714 8578 3710 8576 3685 8642
TIME...MOT...LOC 1619Z 273DEG 40KT 3757 8589 3735 8603
          3715 8624 3706 8657

RAS
Special weather statement, Jul 9, 12:42 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 AM CDT THU JUL 9 2015

KYZ053-063>065-074-076-077-091710-
ADAIR KY-BARREN KY-GREEN KY-HART KY-LARUE KY-METCALFE KY-TAYLOR KY-
1142 AM CDT THU JUL 9 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 1140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MUNFORDVILLE...AND MOVING
EAST AT 30 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  MUNFORDVILLE...
  GREENSBURG...
  CAMPBELLSVILLE...
  LINWOOD AND PIKE VIEW...
  POWDER MILL AND HUDGINS...
  LOBB...
  ALLENDALE AND WARDS...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
58 AND 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

&&

LAT...LON 3713 8600 3754 8581 3748 8547 3747 8546
      3747 8545 3744 8530 3744 8529 3707 8542
TIME...MOT...LOC 1642Z 250DEG 25KT 3734 8581

JDG
Local storm report, Jul 9, 12:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 PM EDT THU JUL 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TSTM WND DMG     2 NNW MUNFORDVILLE      37.30N 85.91W
07/09/2015                   HART               KY   COUNTY OFFICIAL

            TWO TREES DOWN NORTH OF MUNFORDVILLE.

&&

MRC
Local storm report, Jul 9, 1:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 PM EDT THU JUL 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     3 SE ALLENDALE          37.33N 85.55W
07/09/2015                   GREEN              KY   LAW ENFORCEMENT

            A TREE WAS DOWNED ON HIGHWAY 61 IN
            SUMMERSVILLE. OTHER TREES WERE DOWNED IN
            GREENSBURG.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:20 AM EDTSpecial Weather StatementLMKHancock, Ohio30 min
Jul 9, 5:28 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio32 min
Jul 9, 5:52 AM EDTSpecial Weather StatementLMKBreckinridge18 min
Jul 9, 6:11 AM EDTSpecial Weather StatementLMKMeade29 min
Jul 9, 6:38 AM EDTSpecial Weather StatementLMKJefferson27 min
Jul 9, 9:25 AM EDTSpecial Weather StatementLMKEdmonson, Hart30 min
Jul 9, 12:20 PM EDTSpecial Weather StatementLMKEdmonson, Hart, Larue, Warren30 min
Jul 9, 12:42 PM EDTSpecial Weather StatementLMKGreen, Hart, Taylor28 min
Jul 9, 12:54 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Marion, Taylor46 min
Jul 9, 1:37 PM EDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln38 min
Jul 9, 1:42 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln33 min
Jul 9, 2:13 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison32 min
Jul 9, 3:06 PM EDTSpecial Weather StatementLMKWarren29 min
Jul 9, 3:32 PM EDTSpecial Weather StatementLMKEdmonson28 min
Jul 9, 3:51 PM EDTSpecial Weather StatementLMKGreen, Hart44 min
Jul 9, 4:15 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe45 min
Jul 9, 4:39 PM EDTSpecial Weather StatementLMKRussell31 min
Jul 9, 4:48 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell32 min
Jul 9, 5:27 PM EDTSpecial Weather StatementLMKEdmonson, Hart28 min
Jul 9, 6:06 PM EDTSpecial Weather StatementLMKWarren29 min
Jul 9, 6:07 PM EDTSpecial Weather StatementLMKHart28 min
Jul 9, 6:26 PM EDTSpecial Weather StatementLMKLarue, Marion29 min
Jul 9, 6:39 PM EDTSpecial Weather StatementLMKBarren31 min
Jul 9, 6:59 PM EDTSpecial Weather StatementLMKMarion31 min
Jul 9, 7:17 PM EDTSpecial Weather StatementLMKBarren, Metcalfe28 min
Jul 9, 7:37 PM EDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson28 min
Jul 9, 7:50 PM EDTSpecial Weather StatementLMKCumberland, Metcalfe30 min
Jul 9, 7:57 PM EDTSpecial Weather StatementLMKAdair, Russell33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.